# SDR FDEA201812153508

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,256 hours, 30,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA471973
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SEAT TRACK UPPER SURFACE HAS SCRATCHES, GOUGES, AND CORROSION AS MARKED. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-31-01 CAT "A" MAJOR REPAIR. SEAT TRACK FOUND OUT OF LIMITS FOR CRACK.
